# SDR UIEA2018092702093

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,317 hours, 18,945 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9805131
- Condition: Not Reported
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED HPSOV IAW AMM 36-11-07-024-001-001. LEAK CK GOOD AT THIS TIME.
